Alberto Debernardi Pinos - Weighted norm inequalities for integral transforms with splitting kernels

cm:12756 - Communications in Mathematics, April 29, 2024, Volume 32 (2024), Issue 3 (Special issue: Portuguese Mathematics) - https://doi.org/10.46298/cm.12756
Weighted norm inequalities for integral transforms with splitting kernelsArticle

Authors: Alberto Debernardi Pinos

    We obtain necessary and sufficient conditions on weights for a wide class of integral transforms to be bounded between weighted $L^p-L^q$ spaces, with $1\leq p\leq q\leq \infty$. The kernels $K(x,y)$ of such transforms are only assumed to satisfy upper bounds given by products of two functions, one in each variable. The obtained results are applicable to a number of transforms, some of which are included here as particular examples. Some of the new results derived here are the characterization of weights for the boundedness of the $\mathscr{H}_\alpha$ (or Struve) transform in the case $\alpha>\frac{1}{2}$, or the characterization of power weights for which the Laplace transform is bounded in the limiting cases $p=1$ or $q=\infty$.


    Volume: Volume 32 (2024), Issue 3 (Special issue: Portuguese Mathematics)
    Published on: April 29, 2024
    Accepted on: March 2, 2024
    Submitted on: December 30, 2023
    Keywords: Mathematics - Classical Analysis and ODEs,Mathematics - Functional Analysis,Primary: 42A38. Secondary: 26D15, 44A15

    Consultation statistics

    This page has been seen 55 times.
    This article's PDF has been downloaded 25 times.